American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 92 found      Go to page: 1 2 3 4

[31] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Quantization commutes with reduction. Math. Surveys Monogr. 98 (2002) 139-163.
Book volume table of contents
View Article: PDF

[32] Christopher Allday, Volker Hauschild and Volker Puppe. A non-fixed point theorem for Hamiltonian lie group actions. Trans. Amer. Math. Soc. 354 (2002) 2971-2982. MR 1895212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Fabio Podestà and Gudlaugur Thorbergsson. Polar and coisotropic actions on Kähler manifolds. Trans. Amer. Math. Soc. 354 (2002) 1759-1781. MR 1881015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Andreas Kollross. A classification of hyperpolar and cohomogeneity one actions. Trans. Amer. Math. Soc. 354 (2002) 571-612. MR 1862559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Tanya Schmah. Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001) 1169-1177. MR 1709765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Yael Karshon. Periodic Hamiltonian flows on four-dimensional manifolds. Memoirs of the AMS 141 (1999) MR 1612833.
Book volume table of contents

[38] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Eugene Lerman and Susan Tolman. Hamiltonian torus actions on symplectic orbifolds and toric varieties. Trans. Amer. Math. Soc. 349 (1997) 4201-4230. MR 1401525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Peter W. Michor. Basic differential forms for actions of Lie groups. II. Proc. Amer. Math. Soc. 125 (1997) 2175-2177. MR 1401750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Eldar Straume. Compact connected Lie transformation groups on spheres with low cohomogeneity. II. Memoirs of the AMS 125 (1997) MR 1346930.
Book volume table of contents

[42] Huajian Yang. Representations at fixed points of smooth actions of compact connected Lie groups. Proc. Amer. Math. Soc. 124 (1996) 1903-1912. MR 1301537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Peter W. Michor. Basic differential forms for actions of Lie groups. Proc. Amer. Math. Soc. 124 (1996) 1633-1642. MR 1307550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Michael Field. Symmetry breaking for compact Lie groups. Memoirs of the AMS 120 (1996) MR 1317939.
Book volume table of contents

[45] Eldar Straume. Compact connected Lie transformation groups on spheres with low cohomogeneity. I. Memoirs of the AMS 119 (1996) MR 1297539.
Book volume table of contents

[46] Gregory Lupton and John Oprea. Cohomologically symplectic spaces: toral actions and the Gottlieb group . Trans. Amer. Math. Soc. 347 (1995) 261-288. MR 1282893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Giora Dula and Reinhard Schultz. Diagram cohomology and isovariant homotopy theory. Memoirs of the AMS 110 (1994) MR 1209409.
Book volume table of contents

[51] Martin Saralegi. A Gysin sequence for semifree actions of ${\bf S}\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 1335-1345. MR 1184085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Gilbert Hector and Martin Saralegi. Intersection cohomology of $S\sp 1$-actions . Trans. Amer. Math. Soc. 338 (1993) 263-288. MR 1116314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Andrei Verona. A de Rham type theorem for orbit spaces . Proc. Amer. Math. Soc. 104 (1988) 300-302. MR 958087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Ştefan Papadima. Discrete symmetry, toral symmetry and the Euler characteristic of manifolds . Proc. Amer. Math. Soc. 103 (1988) 612-614. MR 943092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Eldar Straume. Weyl groups and the regularity properties of certain compact Lie group actions . Trans. Amer. Math. Soc. 306 (1988) 165-190. MR 927687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Richard S. Palais and Chuu-Lian Terng. A general theory of canonical forms . Trans. Amer. Math. Soc. 300 (1987) 771-789. MR 876478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 92 found      Go to page: 1 2 3 4